# SDR AALA200802513A

- Difficulty date: October 30, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 73,847 hours, 11,430 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW  - FLOORBEAM AT STATION 325 HAS CORROSION REMOVAL ON UPPER AND LOWER SURFACES.  MATERIAL REMAINING IS BEYOND SRM LIMITS.  REPAIRED IN ACCORDANCE WITH MRB 767 3334.
